I've switched to ortho-tri-cyclen-lo. I was previously on a high dose and ended up stop taking it. It cleared my skin and was a great baby preventer, but I gained about five pounds, got headaches, low sex drive, and was very emotional. I love not being on the pill but im no where ready for kids. I also gained close to ten pounds now that I quit and I've been working so hard to loose the excess weight. Im hoping that this low dose will be perfect.. but I am scared of gaining even more weight, having a low sex drive, and being so emotional and hard on myself. If anyone has advice for me- please help! Haha. Im sure Ill just have to risk it. :/
- Ortho Tri-Cyclen Lo Information for Consumers
- Ortho Tri-Cyclen Lo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen Lo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Ortho Tri-cyclen lo for about to 2 years now and just switched to Ortho tri-cyclen?
Posted 18 Jan 2013 • 2 answers
Ortho Tri-Cyclen Lo - Does the Ortho tri Cyclen causes weight gain and hair loss? Does it help with?
Posted 26 Feb 2013 • 2 answers
Posted 22 Feb 2014 • 1 answer
Posted 24 Dec 2014 • 1 answer
Posted 28 Jan 2015 • 1 answer